Transactions of the American Mathematical Society. Volume 349, Number 2, 1997

Contents of Volume 349, Number 2 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge Cylindric Partitions Ira M. Gessel; C. Krattenthaler Trans. Amer. Math. Soc....

Disgrifiad llawn

Wedi'i Gadw mewn:
Manylion Llyfryddiaeth
Prif Awdur: American Mathematical Society
Fformat: Erthygl
Iaith:English
English
Cyhoeddwyd: American Mathematical Society 2009
Pynciau:
Mynediad Ar-lein:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/389
Tagiau: Ychwanegu Tag
Dim Tagiau, Byddwch y cyntaf i dagio'r cofnod hwn!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt
Disgrifiad
Crynodeb:Contents of Volume 349, Number 2 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge Cylindric Partitions Ira M. Gessel; C. Krattenthaler Trans. Amer. Math. Soc. 349 (1997), 429-479. Abstract, references and article information Retrieve article in: PDF Coherent functors, with application to torsion in the Picard group David B. Jaffe Trans. Amer. Math. Soc. 349 (1997), 481-527. Abstract, references and article information Retrieve article in: PDF The generalized Berg theorem and BDF-theorem Huaxin Lin Trans. Amer. Math. Soc. 349 (1997), 529-545. Abstract, references and article information Retrieve article in: PDF Jet Cohomology of Isolated Hypersurface Singularities and Spectral Sequences Xiao Er Jian Trans. Amer. Math. Soc. 349 (1997), 547-577. Abstract, references and article information Retrieve article in: PDF On Matroids Representable over $GF(3)$ and Other Fields Geoff Whittle Trans. Amer. Math. Soc. 349 (1997), 579-603. Abstract, references and article information Retrieve article in: PDF Congruences, Trees, and $p$-adic Integers Wolfgang M. Schmidt; C. L. Stewart Trans. Amer. Math. Soc. 349 (1997), 605-639. Abstract, references and article information Retrieve article in: PDF Locally conformal Kähler structures in quaternionic geometry Liviu Ornea; Paolo Piccinni Trans. Amer. Math. Soc. 349 (1997), 641-655. Abstract, references and article information Retrieve article in: PDF Tangential flatness and global rigidity of higher rank lattice actions Nantian Qian Trans. Amer. Math. Soc. 349 (1997), 657-673. Abstract, references and article information Retrieve article in: PDF Confluence of cycles for hypergeometric functions on $Z_{2,n+1}$ Yoshishige Haraoka Trans. Amer. Math. Soc. 349 (1997), 675-712. Abstract, references and article information Retrieve article in: PDF A Lie theoretic Galois theory for the spectral curves of an integrable system. II Andrew McDaniel; Lawrence Smolinsky Trans. Amer. Math. Soc. 349 (1997), 713-746. Abstract, references and article information Retrieve article in: PDF Symmetric powers of complete modules over a two-dimensional regular local ring Daniel Katz; Vijay Kodiyalam Trans. Amer. Math. Soc. 349 (1997), 747-762. Abstract, references and article information Retrieve article in: PDF Enriched $P$-Partitions John R. Stembridge Trans. Amer. Math. Soc. 349 (1997), 763-788. Abstract, references and article information Retrieve article in: PDF Limiting subhessians, limiting subjets and their calculus Alexander D. Ioffe; Jean-Paul Penot Trans. Amer. Math. Soc. 349 (1997), 789-807. Abstract, references and article information Retrieve article in: PDF Stiefel-Whitney classes and the conormal cycle of a singular variety Joseph H. G. Fu; Clint McCrory Trans. Amer. Math. Soc. 349 (1997), 809-835. Abstract, references and article information Retrieve article in: PDF Congruences between Modular Forms, Cyclic Isogenies of Modular Elliptic Curves, and Integrality of $p$-adic $L$-Functions Shu-Leung Tang Trans. Amer. Math. Soc. 349 (1997), 837-856. Abstract, references and article information Retrieve article in: PDF